IJPAM: Volume 54, No. 4 (2009)

MINIMAL LIGHTLIKE MONGE HYPERSURFACES IN
SEMI-EUCLIDEAN SPACES

Makoto Sakaki
Faculty of Science and Technology
Hirosaki University
3, Bunkyo-Cho, Hirosaki-Shi, Aomori, 036-8561, JAPAN
e-mail: sakaki@cc.hirosaki-u.ac.jp


Abstract.We give the condition for a lightlike Monge hypersurface in the semi-Euclidean space to be minimal. Using the condition we discuss some examples of minimal lightlike Monge hypersurfaces in semi-Euclidean spaces.

Received: June 18, 2009

AMS Subject Classification: 53C42, 53C50

Key Words and Phrases: lightlike hypersurface, Monge hypersurface, minimal, semi-Euclidean space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 4